MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3269-40Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer's reference number: 2017865-2021-34160.It was reported that the patient presented to the hospital for a generator change procedure due to wide qrs on (b)(6) 2021.During examination, it was noted that there was noise on the right atrial (ra) lead which led to episodes of inappropriate automatic mode switch (ams).The physician capped and replaced the ra lead on (b)(6) 2021.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional d9, g3, h3, h6, h10 the reported event of oversensing was confirmed to have occurred via review of the programmer printouts.However, oversensing was not detected during the analysis.Interrogation of the device revealed the device was at eri when received.Pacing, sensing, impedance, hv output, patient notifier was tested, and no anomaly was detected.

Brand Name
QUADRA ASSURA MP (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12692732
Report Number2017865-2021-35076
Device Sequence Number3706515
Product Code NIK
UDI-Device Identifier05414734505710
UDI-Public05414734505710
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberCD3269-40Q
Device Catalogue NumberCD3269-40Q
Device Lot Number4294676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL SDX
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight111 KG